Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 255, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2012, 8:13 PM CDT for Jewell County, Smith County, Kansas; Nuckolls County, Webster County, Nebraska. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 8:13 PM CDT (01:13 UTC)
- Expired
- Jun 14, 2012, 8:28 PM CDT
- In force
- 15 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Smith County, KS, Nuckolls County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 28 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
233
WUUS53 KGID 150113
SVRGID
KSC089-183-NEC129-181-150145-
/O.NEW.KGID.SV.W.0255.120615T0113Z-120615T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT
* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BOSTWICK TO 7 MILES NORTH OF ESBON...AND MOVING SOUTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4012 9792 3981 9854 4005 9873 4007 9872
4032 9824
TIME...MOT...LOC 0113Z 310DEG 26KT 4009 9817 3991 9842
WIND...HAIL 60MPH <.75IN
$$
CHESTER1 follow-up statement
805
WWUS53 KGID 150128
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT THU JUN 14 2012
KSC089-183-NEC129-181-150138-
/O.CAN.KGID.SV.W.0255.000000T0000Z-120615T0145Z/
SMITH KS-JEWELL KS-NUCKOLLS NE-WEBSTER NE-
828 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...
SOUTHWESTERN NUCKOLLS...NORTHWESTERN JEWELL AND NORTHEASTERN SMITH
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4012 9792 3981 9854 4005 9873 4007 9872
4032 9824
TIME...MOT...LOC 0128Z 310DEG 26KT 4002 9806 3984 9831
$$
CHESTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:33 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 14, 6:33 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT THU JUN 14 2012 .AVIATION...00Z KGRI TAF...SHRAS AND TSRAS ALONG A COLD FRONT WILL REMAIN MAINLY JUST SOUTH OF THE TERMINAL OVER THE NEXT COUPLE OF HOURS...BUT KEPT THE MENTION OF A VCTS WITH A BRIEF TEMPO GROUP FOR THE NEXT FEW HOURS...JUST IN CASE A STORM OR TWO DRIFTS NORTHWARD BEFORE THE FRONT PUSHES THIS LINE OF STORMS FURTHER SOUTH. AFT 15/04Z...EXPECT MAINLY MID/HIGH CLOUDS TO PERSIST AT THE TERMINAL OVERNIGHT WITH LIGHT WINDS. WINDS WILL THEN EVENTUALLY INCREASE TO AROUND 10KTS OUT OF THE EAST AROUND SUNRISE...SLOWLY SHIFTING TO THE SOUTHEAST THROUGH THE AFTERNOON HOURS AHEAD OF THE NEXT DISTURBANCE EXPECTED JUST BEYOND THE CURRENT VALID PERIOD OF TAF. && .PREV DISCUSSION... /ISSUED 358 PM CDT THU JUN 14 2012/ SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY RAINFALL LATER THIS AFTERNOON INTO TONIGHT. THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500 J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING. GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND. FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY. FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT. LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN INTO FAR SRN CA. IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE ACROSS THE HIGH/CENTRAL PLAINS. MAIN CHANGE TO THE FORECAST WAS TO EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE CWA. GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE. DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS. DURING THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE CONTINUING TO SHIFT EAST. IN THE MEANTIME...ANOTHER LOW PRESSURE SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW. CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE IS NOT THE HIGHEST. SO LATE IN THE DAY AND INTO THE EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE MORE IN A SW-NE DIRECTION THAN FRIDAY/. KEPT THE BETTER POPS FOR SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS. INSTABILITY/SHEAR PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE FOR SOME STRONG/SEVERE THUNDERSTORMS. DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA. UPPER LEVEL FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME LINGERING ACTIVITY FROM SATURDAY NIGHT. MODELS SHOW THE WEAK SFC BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA. AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S TO NEAR 90 AND LOWS IN THE 60S. THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER LEVEL FLOW. THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER WRN/CENTRAL CANADA. THINGS LOOK TO POTENTIALLY BECOME MORE UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY. AT THIS POINT THE BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW. FORECAST HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT SURFACE FRONT. CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW 80S BY THURSDAY. AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...ROSSI SHORT TERM...WESELY LONG TERM...ADO
Hazardous weather outlook, Jun 14, 3:38 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 338 PM CDT THU JUN 14 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 338 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL TRACK SOUTHEAST ACROSS THE OUTLOOK AREA BRINGING WITH IT A GOOD CHANCE OF THUNDERSTORMS. SEVERAL OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH. IN ADDITION...THESE THUNDERSTORMS WILL BE SLOW MOVING AND WILL BE CAPABLE OF DUMPING TORRENTIAL RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS. THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA. WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY/ODER
In the hours before
Local storm report, Jun 14, 7:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 4 S STOCKTON 39.38N 99.27W
06/14/2012 M63 MPH ROOKS KS AWOS
MEASURED GUST AT ROOKS CO AIRPORT
&&
PFANNKUCHLocal storm report, Jun 14, 7:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL BRUNING 40.34N 97.56W
06/14/2012 E1.25 INCH THAYER NE TRAINED SPOTTER
HAIL ONGOING.
&&
SROSSILocal storm report, Jun 14, 7:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
750 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN BRUNING 40.34N 97.56W
06/14/2012 M1.75 INCH THAYER NE TRAINED SPOTTER
&&
SROSSILocal storm report, Jun 14, 7:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST SMITH CENTER AIRPORT 39.76N 98.79W
06/14/2012 M58 MPH SMITH KS AWOS
&&
PFANNKUCHLocal storm report, Jun 14, 7:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 NE CHESTER 40.04N 97.58W
06/14/2012 E60 MPH THAYER NE PUBLIC
&&
WESELYLocal storm report, Jun 14, 8:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD 3 S FAIRFIELD 40.39N 98.10W
06/14/2012 CLAY NE LAW ENFORCEMENT
NUMEROUS COUNTY ROADS REPORTED TO BE UNDER WATER ACROSS
SOUTHERN CLAY COUNTY...MAINLY SOUTH OF HIGHWAY 74. ACTUAL
LSR LOCATION IS AN APPROXIMATION.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:10 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 50 min |
| Jun 14, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 35 min |
| Jun 14, 7:29 PM CDT | Severe Thunderstorm Warning | GID | Smith | 30 min |
| Jun 14, 7:54 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 51 min |
| Jun 14, 8:43 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne | 47 min |
| Jun 14, 7:06 PM CDT | Areal Flood Advisory | GID | Furnas | 12 hr |
| Jun 14, 7:16 PM CDT | Special Weather Statement | GID | Merrick | 44 min |
| Jun 14, 8:07 PM CDT | Flash Flood Warning | GID | Adams, Clay, Nuckolls, Webster | 6 hr |
| Jun 15, 1:45 AM CDT | Areal Flood Warning | GID | Adams, Clay, Nuckolls, Webster | 12 hr |
| Jun 15, 1:46 AM CDT | River Flood Warning | GID | Clay, Nuckolls | 14 hr |
| Jun 15, 1:36 PM CDT | Areal Flood Warning | GID | Clay, Nuckolls | 7 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.